# SDR 9614119925

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925US
- Make and model: Doug DC-9-32
- Aircraft serial: 47472
- Engine: Pwa JT8D9
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Indicator
- Part number: JF298H1
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 61,570 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENGINE EPR INDICATION FROZE AT 1.45 ON TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE EPR INDICATOR WITH A SERVICEABLE UNIT.  SYSTEM OPERATION RETURNED TO NORMAL.
